Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Nuclear points in the theory of abstract sets


Author: W. Sierpinski
Journal: Bull. Amer. Math. Soc. 32 (1926), 649-653
DOI: https://doi.org/10.1090/S0002-9904-1926-04284-1
Cited work: Bull. Amer. Math. Soc., Volume 30, Number 9-10 (1924), 511--519
MathSciNet review: 1561283
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04284-1